Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Bismarck, ND

June 28, 2018Adams County, Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 28, 2018, 7:00 AM MDT for Adams County, Grant County, Sioux County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 7:00 AM MDT (13:00 UTC)
Expired
Jun 28, 2018, 8:00 AM MDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
3.0 in
Wind
50.0 mph

Counties Adams County, ND, Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:07 AM MDTHAIL 2.59 N Haynes, NDDEPUTY IN ADAMS COUNTY REPORTED DAMAGE TO VEHICLES, WITH MANY WINDOWS BROKEN OUT DUE TO LARGE HAIL UP TO 2.5 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 1.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1855 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

063 
WUUS53 KBIS 281300
SVRBIS
NDC001-037-085-281400-
/O.NEW.KBIS.SV.W.0121.180628T1300Z-180628T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
700 AM MDT THU JUN 28 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sioux County in south central North Dakota...
  Southwestern Grant County in south central North Dakota...
  Southeastern Adams County in southwestern North Dakota...

* Until 800 AM MDT.

* At 659 AM MDT, a severe thunderstorm was located 10 miles north of
  Haynes, or 12 miles northeast of Hettinger, moving east at 40 mph.

  This is a very dangerous storm.

  HAZARD...Three inch hail.

  SOURCE...Public.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Sioux...southwestern Grant and southeastern Adams
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4595 10267 4620 10271 4621 10200 4622 10199
      4623 10173 4597 10170
TIME...MOT...LOC 1259Z 268DEG 35KT 4612 10245 

HAIL...3.00IN
WIND...<50MPH
 
$$

SIMOSKO
4 follow-up statements
115 
WWUS53 KBIS 281318
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
718 AM MDT THU JUN 28 2018

NDC001-037-085-281400-
/O.CON.KBIS.SV.W.0121.000000T0000Z-180628T1400Z/
Sioux ND-Grant ND-Adams ND-
718 AM MDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR SOUTHWESTERN SIOUX...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES...

At 718 AM MDT, a severe thunderstorm was located 12 miles north of
North Lemmon, or 13 miles north of Lemmon, moving east at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Haynes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4596 10250 4620 10257 4621 10200 4622 10199
      4623 10173 4597 10170
TIME...MOT...LOC 1318Z 268DEG 35KT 4613 10218 

HAIL...2.75IN
WIND...<50MPH
 
$$

SIMOSKO
145 
WWUS53 KBIS 281330
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
730 AM MDT THU JUN 28 2018

NDC001-037-085-281400-
/O.CON.KBIS.SV.W.0121.000000T0000Z-180628T1400Z/
Sioux ND-Grant ND-Adams ND-
730 AM MDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR SOUTHWESTERN SIOUX...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES...

At 730 AM MDT, a severe thunderstorm was located 12 miles north of
North Lemmon, or 12 miles north of Lemmon, moving east at 35 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
southwestern Sioux...southwestern Grant and southeastern Adams
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4596 10234 4620 10243 4621 10200 4622 10199
      4623 10173 4597 10170
TIME...MOT...LOC 1330Z 270DEG 29KT 4612 10210 

HAIL...2.75IN
WIND...<50MPH
 
$$

SIMOSKO
416 
WWUS53 KBIS 281340
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
740 AM MDT THU JUN 28 2018

NDC001-037-085-281400-
/O.CON.KBIS.SV.W.0121.000000T0000Z-180628T1400Z/
Sioux ND-Grant ND-Adams ND-
740 AM MDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR SOUTHWESTERN SIOUX...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES...

At 738 AM MDT, a severe thunderstorm was located 12 miles north of
Thunder Hawk, or 15 miles northeast of Lemmon, moving east at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail.

SOURCE...Radar indicated. At 707 AM MDT, Law Enforcement reported 
         tennis ball size hail 9 miles north of Haynes. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
southwestern Sioux...southwestern Grant and southeastern Adams
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4596 10224 4620 10233 4621 10200 4622 10199
      4623 10173 4597 10170
TIME...MOT...LOC 1338Z 268DEG 35KT 4612 10198 

HAIL...2.75IN
WIND...<50MPH
 
$$

SIMOSKO
199 
WWUS53 KBIS 281349
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
749 AM MDT THU JUN 28 2018

NDC001-037-085-281400-
/O.CON.KBIS.SV.W.0121.000000T0000Z-180628T1400Z/
Sioux ND-Grant ND-Adams ND-
749 AM MDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM MDT
FOR SOUTHWESTERN SIOUX...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES...

At 748 AM MDT, a severe thunderstorm was located 13 miles north of
Keldron, or 19 miles south of Elgin, moving east at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
southwestern Sioux...southwestern Grant and southeastern Adams
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4596 10212 4620 10225 4621 10200 4622 10199
      4623 10173 4597 10170
TIME...MOT...LOC 1348Z 268DEG 35KT 4612 10183 

HAIL...2.75IN
WIND...<50MPH
 
$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 AM MDT, 32 minutes earlier.

Area forecast discussion, Jun 28, 6:28 AM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
728 AM CDT Thu Jun 28 2018

.UPDATE...
Issued at 727 AM CDT Thu Jun 28 2018

Updated the POPs across the south this morning using the HRRR time
lag ensemble.

UPDATE Issued at 530 AM CDT Thu Jun 28 2018

Earlier convection over the south central diminished as expected.
New strong convection as develop over southeastern Montana and
northern South Dakota. Will have to monitor these storms as they
approach our area with strong MUCAPE and effective shear present.
For this update, just blended the latest obs to the going
forecast.

&&

.SHORT TERM...(Today and tonight)
Issued at 357 AM CDT Thu Jun 28 2018

A couple of isolated thunderstorms have formed over south central
North Dakota in an environment characterized by MUCAPE exceeding
1000 J/kg and effective shear raging from 45 to 55 knots. These
storms have been periodically showing signatures of potential
severe hail. Instability falls off quickly east of the Missouri
River Valley and the HRRR generally dissipates this activity in
the 12 to 14 UTC time frame. Of interest is that the strongest of
these storms have been left splits with the right splits decaying
rather quickly.

Focus then turns to the potential of widespread significant severe
thunderstorms over the area later this afternoon and tonight.

Synoptically, not much has changed with the basic features. Subtle
height rises will likely keep most of the area convection free
through most of the afternoon. There is a chance that a few
showers or storms may try to develop along and north of the warm
front earlier in the afternoon but the latest CAM solutions have
backed off on this potential quite a bit. As the energetic
western trough approaches, impressive cyclogenesis will occur over
northeastern Wyoming, deepening a surface low before it makes its
way into northwest South Dakota or southwest North Dakota this
evening.

One particular trend over the past 24 hours has been to shift the
main area of initiation quite a bit further west over the higher
terrain in eastern Montana. As height falls are not anticipated
over the western Dakotas until at least the 00 to 03 UTC time
frame, this seems reasonable. With this solution, even more
uncertainty has been introduced as the majority of latest CAMS
fail to initiate substantial convection across the forecast area
before 00z. Thus, the window for discrete convection may be
narrower than previously thought. Discrete supercells may form off
the higher terrain over eastern Montana before 00z and grow
upscale quickly into one or two MCS clusters by the time they
reach the border. The 08z HRRR and the 06z ESRL HRRR appear to
have discrete cells trying to initiate in front of this complex
around 01z to 03z over the western Dakotas on what appears to be
the intersection of a prefrontal surface trough and the warm
front, so there may still be a conditional tornado threat this
evening over the far west, but confidence is still pretty low at
the moment. Any discrete cells that do form will also have the
potential to produce very large destructive hail up to the size
of baseballs and damaging wind gusts up to 75 mph.

As the greater forcing arrives tonight, storm coverage will
greatly increase, as well as the overall severe weather threat.
At least one severe MCS cluster is likely to sweep across the
area, potentially bringing with it a widespread swath of
significant damaging wind gusts up 75 mph and very large hail.
This activity should last well into the night before exiting into
eastern North Dakota by the early morning hours on Friday.

.LONG TERM...(Friday through Wednesday)
Issued at 357 AM CDT Thu Jun 28 2018

The 00 UTC global suite favors southwest flow aloft across the
Northern Plains Friday into Saturday supporting scattered
thunderstorms. Dependent on how far east the cold front and
associated instability can propagate, a few strong storms will be
possible over the south central and James River Valley Friday,
but severe weather does not appear likely at this time. Flow
transitions to near zonal Sunday into early next week. This would
suggest waves with low predictability in faster flow, and a
diurnal thunderstorm threat. By the middle of the week troughing
is once again evident to our west among the global models, putting
us back in southwest flow aloft, continuing the active pattern.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 530 AM CDT Thu Jun 28 2018

VFR conditions are generally expected through the period. During
the morning hours on Thursday, a few isolated thunderstorms will
be possible over southwestern and south central North Dakota. Later
in the afternoon and evening, a strong storm system will approach
the state bringing the potential for widely scattered strong to
severe thunderstorms to the forecast area. All hazards will be
possible with any severe storms, including very large hail up to
baseball size, damaging wind gusts to near 75 mph, and a few
tornadoes. Placement, timing, and location regarding the strongest
storms is still very uncertain.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...ZH
LONG TERM...ZH
AVIATION...ZH
Hazardous weather outlook, Jun 28, 2:44 AM MDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
344 AM CDT Thu Jun 28 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290845-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
344 AM CDT Thu Jun 28 2018 /244 AM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

A significant and widespread severe weather event is possible
across western and central North Dakota Thursday and Thursday
night. However some sources of uncertainty still remain, including
impacts from morning storms, storm coverage south of the warm
front, and eventual location of the warm front.

A few strong to severe storms will continue to be possible this
morning with large hail up to half dollar size possible, but the
overall threat will be much higher later this afternoon and
tonight.

Scattered thunderstorms may form along a warm front between I-94
and US Highway 2 Thursday afternoon. More numerous thunderstorms
are expected Thursday evening and into the night across a larger
portion of western and central North Dakota. Thunderstorms that
form Thursday afternoon through Thursday night are likely to
become severe. Very large hail to around baseball size, damaging
winds to near 75 mph, a few tornadoes, and localized flash
flooding are the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance for thunderstorms continues Friday and Saturday across
much of western and central North Dakota. A few storms could be
strong Friday across the far south central and James River
Valley, but severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely across western and central North
Dakota on Thursday. A significant and widespread severe weather
event is possible.

ZH

In the hours before

Special weather statement, Jun 28, 4:08 AM MDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Bismarck ND
408 AM MDT THU JUN 28 2018

NDZ040-043-281100-
Slope ND-Bowman ND-
408 AM MDT THU JUN 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BOWMAN AND WESTERN
SLOPE COUNTIES UNTIL 500 AM MDT...

At 407 AM MDT, a strong thunderstorm was located 10 miles southwest
of Marmarth, or 14 miles southeast of Baker, moving northeast at 25
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Rhame, Marmarth, Griffin, Sunset Butte and Pretty Butte.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4635 10404 4656 10366 4608 10349 4607 10405
TIME...MOT...LOC 1007Z 243DEG 21KT 4620 10410

HARGROVE
Special weather statement, Jun 28, 5:11 AM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Bismarck ND
511 AM MDT THU JUN 28 2018

NDZ040-043-281200-
Slope ND-Bowman ND-
511 AM MDT THU JUN 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BOWMAN AND
SOUTHWESTERN SLOPE COUNTIES UNTIL 600 AM MDT...

At 511 AM MDT, a strong thunderstorm was located 7 miles west of
Marmarth, or 10 miles east of Baker, moving east at 20 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Marmarth and Pretty Butte.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4642 10405 4643 10404 4652 10366 4628 10357
      4623 10404
TIME...MOT...LOC 1111Z 257DEG 17KT 4633 10406

HARGROVE
Local storm report, Jun 28, 5:46 AM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     HAIL             BOWMAN                  46.18N 103.39W
06/28/2018  M1.00 INCH       BOWMAN             ND   EMERGENCY MNGR

&&
Local storm report, Jun 28, 6:14 AM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
714 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     HAIL             SCRANTON                46.15N 103.14W
06/28/2018  M1.25 INCH       BOWMAN             ND   PUBLIC

            HAIL ONGOING AT TIME OF REPORT. RELAYED BY
            MEDIA.

&&
Local storm report, Jun 28, 6:31 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
731 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HAIL             SCRANTON                46.15N 103.14W
06/28/2018  E2.50 INCH       BOWMAN             ND   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA.

&&

TJK
Local storm report, Jun 28, 7:00 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
800 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             7 N HETTINGER           46.11N 102.64W
06/28/2018  E3.00 INCH       ADAMS              ND   LAW ENFORCEMENT

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:30 AM MDTSpecial Weather StatementBISMorton45 min
Jun 28, 1:52 AM MDTSevere Thunderstorm WarningBISBurleigh53 min
Jun 28, 2:17 AM MDTSpecial Weather StatementBISMercer28 min
Jun 28, 4:08 AM MDTSpecial Weather StatementBISBowman52 min
Jun 28, 4:57 AM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope63 min
Jun 28, 5:11 AM MDTSpecial Weather StatementBISSlope49 min
Jun 28, 6:02 AM MDTSevere Thunderstorm WarningBISAdams, Bowman58 min
Jun 28, 7:56 AM MDTSevere Thunderstorm WarningBISGrant, Sioux64 min
Jun 28, 8:58 AM MDTSevere Thunderstorm WarningBISEmmons, Sioux47 min
Jun 28, 9:37 AM MDTSevere Thunderstorm WarningBISGrant, Hettinger53 min
Jun 28, 1:01 PM MDTFlash Flood WatchBISBillings, Bottineau, Burke, Divide, Dunn, Golden Valley and 10 more14 hr
Jun 28, 3:17 PM MDTSevere Thunderstorm WarningBISMcKenzie43 min
Jun 28, 4:04 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams23 min
Jun 28, 5:32 PM MDTSevere Thunderstorm WarningBISDunn58 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.